# SDR TWAA9711712

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54341
- Make and model: Boeing 727231
- Aircraft serial: 21628
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - INSTALLED DOUBLERS DUE TO CRACK IN FORMER WEB STATION 480 BETWEEN STRINGER 24L AND STRINGER 25L.  (M)
